Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/31867
Title: General criterion for decomposition of exact blocking computation in circuit-switched networks
Authors: Li, CY
Wai, PKA 
Issue Date: 1998
Publisher: Institution of Engineering and Technology
Source: Electronics letters, 1998, v. 34, no. 18, p. 1723-1724 How to cite?
Journal: Electronics letters 
Abstract: The criterion for the decomposition of the computation of blocking probabilities in circuit-switched networks is given. As the criterion does not depend on the network topology or the traffic distribution, more efficient decomposition can be obtained accordingly.
URI: http://hdl.handle.net/10397/31867
ISSN: 0013-5194
EISSN: 1350-911X
DOI: 10.1049/el:19981261
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Dec 7, 2018

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Dec 8, 2018

Page view(s)

85
Last Week
0
Last month
Citations as of Dec 10, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.